# SDR XN0A01031

- Difficulty date: November 27, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT DECK SMOKE LIGHT ON TAKEOFF ROLL 90 KTS.  CLEANED AND RE-SECURED FLT DECK SMOKE DET C/P, OPS CHECK NORMAL IAW A300 MM 26-10-00.
